# SDR USAA20090618SB100

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782120
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DCA, DURING GEAR RETRACTION, CREW REPORTED THE "A" HYDRAULIC SYSTEM PRESSURE WENT TO BELOW 1,000 PSI WITH BOTH "A" SYSTEM HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATING.  THE ELECTRIC PUMP LIGHT EXTINGUISHED AND THE LANDING GEAR CAME UP OK.  FLIGHT DIVERTED TO CLT.  ON LANDING GEAR EXTENSION, THE SAME PROBLEM OCCURRED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE "A" SYSTEM HYDRAULIC PRESSURE MODULE LEAKING, WHEREBY NOT MAINTAINING SYSTEM HEAD PRESSURE.  REMOVED AND REPLACED "A" SYSTEM HYDRAULIC PRESSURE MODULE PER MM 29-09-11 AND 29-09-00.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
